Hi, welcome to the ehealth forum and I am glad to help you.
You seem concerned by the sore tongue with white and red patches all over it.
You seem to be having the canker sores (aphthous stomatitis) which can be painful. Many are round, but sores may be irregularly shaped. They usually last 7 to 10 days and heal without a scar. They often recur. Prescription drugs that resemble corticosteroids, such as triamcinolone, or anesthetics, such as lidocaine or benzocaine, can be applied to the sores to help them heal.
Another possibility to consider in your case is thrush which is a fungal infection. It tends to develop in the mouth in people who take antibiotics or have a dry mouth. Thrush often appears as a white, curd like film coating the gums, including the gums under dentures, and the inside of the mouth. Thrush is usually painless, although the affected areas sometimes appear red and burn. Thrush may also affect the corners of the mouth, which become cracked, red, and dry. Antifungal creams and rinses are effective in most cases. When thrush is severe, antifungal drugs may be taken by mouth.
You must consult your personal physician for definitive diagnosis as the same is not possible online.
Hope this helps. Take care.
Note: This post is not to emphasise final diagnosis as the same cannot be made online and is aimed just to provide medical information and no treatment suggested above be taken without face to face consultation with health care professional.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Lupus , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.